Getting Rid Of Gyno (Man Boobs)

Man boobs are a serious concern for all bodybuilders, especially if you have been lifting for a while! Gyno (Gynecomastia) is the more technical term, and it's not just bodybuilders who are at risk of gaining moobs!

If you're overweight, stop lifting suddenly then your muscle growth will turn to fat and give you the appearance of having gyno or man boobs. But, like all fat build up it can be reduced or eradicated! Because at the end of the day its only fat behind that skin, that can be removed through the right advice.

In this article, I am going to reveal to you the ways you can avoid getting man boobs and get rid of them if they have already developed. If your conscious about your body, which you probably are because you would not be on my post otherwise! Having man boobs can be a real turn off for the ladies, so you will want to keep this in check as quickly as possible!

Causes Of Gyno (Gynecomastia)

Here is the rundown of why men develop man boobs, I am a personal trainer and see this issue all the time. The main reasons for developing this condition is:

  1. Suddenly stopped lifting, your pectoral muscle will start to fade, and that muscle will turn to fat! Giving you that saggy boob look!
  2. Taking DBOL (Dianabol) if you take this for too long you get a build up of estrogen which in turn cause breasts to develop!
  3. Being generally overweight, some people carry more fat on their chest than others and becomes a real issue if left unchecked

Steroid Abuse

If your a steroid user then taking Dianabol will make your pectoral muscles develop into man boobs, this is a widespread occurrence because of estrogen! Dianabol increases the levels of estrogen by suppressing testosterone from flowing through your body. Estrogen is what females have in abundance and what males do not need for obvious reasons!

I have personally suffered from man boobs; there is nothing worse than taking off your shirt and having gyno issues. Other gym partners of mine have also suffered from Gynecomastia because they have taken Dianabol DBOL to long! Or stopped lifting weights for a few months and developed a fat buildup over their pectoral muscles!

Dealing With Gyno (man boobs)

The first thing is the reason! Are you overweight? Used Dianabol for too long? Or stopped training suddenly? Listed below are the three leading causes and the solutions I recommend to all my clients:

1, Generally OverWeight

If you overweight and happen to store fat on your chest, then you will have the appearance of man boobs. It's a straightforward solution, eat less and exercise your chest muscles! Lift light but for more extended periods, do this every other day for six months, and I promise you the results will be astonishing!

  1. Lift light weights and incorporate bench, dip, and curls
  2. Reduce fatty foods; if you are putting fat on your chest then your body is telling you to stop the junk!
  3. Run, jog & rowing are great exercises for getting your overall weight down.

2, Previously Taken DBol (Dianabol)

I have been there, Bro! Suffered the consequences over and over! No judging here! But remember that it's not just man boobs Dianabol pills will cause! If you have developed breast like lumps, they will go over time, But you MUST stop taking these pills! My advice to you for getting rid of man boobs because your bodies been producing estrogen is:

  1. Keep lifting without the junk pills this will also build up testosterone
  2. Be patient, if your a younger man under 25 your gyno condition may be more severe, but keep lifting!
  3. Your body will reset, on average it may take up to six months for man boobs to reset back to normal
  4. Another way would be to try supplements; I had great success with some products mentioned at the bottom of this article!

3, Stopped Working Out Suddenly!

Bro, come on! You should know that if you do not use it, you lose it! Depending on the size of your pectoral muscles will determine the amount of sag. If you're given up lifting maybe for personal reasons, accident or health-related then fair enough:

  1. Never stop lifting weights suddenly, if you're going to pack in the rips then wind down. Works similar to warming up! Lift lighter weights, burn fat and reduce your bench. Diet is the best advice because all that muscle will turn to lard if you are not using it!
  2. Get back on the weights lift heavy and come back better than before, if you have done it once you can do it again!

Using Supplements

Range Of Supplements

Supplements to choose from!

If you're looking to speed up the process of reducing your Gyno issue, then there are some supplements I would recommend! These supplements which are designed to burn fat, build muscle and lose weight!

1, Clenbuterol. Works excellent for fat burning, if you are going to pack in the weightlifting the this is the perfect solution to help speed up the process! Read My Review

2. D Bal. Not DBOL it's a natural supplement designed to build muscle, strength and works excellent for bulking. If you want to get back on the weight after a period of laziness, then D Bal is the perfect solution for you! Read My Review

3. Testo-Max. Want to get better testosterone levels, then the Testo Max product is excellent at achieving this a safe and very effective manner. Especially helpful if you have been using DBOL because of suppressed levels of this hormone! Read my Review

Conclusion

Do not worry if your prepared to put in the time at the gym your man boobs or gyno condition will improve. Yes, there is no quick fix unless you get surgery (not recommended). Over time your chest will be back to normal, keep at it. No one wants to be suffering from man boobs especially bodybuilders because we are very conscious about our bodies!

External Gyno References

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.